# SDR SWAA2022021464378

- Difficulty date: January 26, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD ATTACH ANGLE (146A8125-53) CORRODED AROUND NUTPLATE HOLES RBL 24 WL 156 ; / [01] REMOVED CORROSION ON ATTACH ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS : .050 ORIGINAL 'T'.030 REMAINING .020 LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 TOOL USED MICROMETER#AAR18143 DUE 02/17/22; [03] REMOVED DAMAGE ATTACH ANGLE IAW SRM 51-40-02-0G-0; [04] VERIFIED STEPS 1; 2 AND 3; [05] VERIFIED ITEMS 1; 2; AND 3; [06] VERIFIED NEW SHIELD ATTACH ANGLE P/N 146A8125-53 TAG#WN12837 IAW DWG 146A8123 REV.-; [07] VERIFIED STEP 6 IS COMPLETE; [08] VERIFIED ITEM 7; [09] LOCATED AND DRILL HOLES ON NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0; [10] VERIFIED STEP 9 IS COMPLETE; [11] VERIFIED ITEMS 9 AND 10 AUDIT C/W; [12] ITEM 11 'AUDIT C/W' IN ERROR. SHOULD STATE OK TO INSTALL OK TO INSTALL; [13] INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02 AND DWG 146A8123 REV .-; [14] APPLIED CIC NEW ATTACH ANGLE IAW AMM 51 21 91-620-802; [15] VERIFIED JOB IS COMPLETE; [16] VERIFIED STEP 13; [17] VERIFIED STEP 14; [18] AUDIT C/W
